# SDR FDEA201605121536

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 37,556 hours, 32,906 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 0183
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT OVHT LIGHT ILLUMINATES, EQ COOLING, EICAS MSG EQ OVHT DISPLAYS SELECTED ALT MODE & OVHT LIGHT WENT OUT.  HAD ODOR IN THE COCKPIT.  R & R FWD EQ SUP FAN 1 IAW MM 21-58-06-4.  OPERATIONS TESTED GOOD.  STATUS MSG CLEARED.
